An inequality relating the circumradius and diameter of two-dimensional lattice-point-free convex bodies

Awyong, Poh Wah (1999) An inequality relating the circumradius and diameter of two-dimensional lattice-point-free convex bodies. American Mathematical Monthly, 106 3: 252-255. doi:10.2307/2589680


Author Awyong, Poh Wah
Title An inequality relating the circumradius and diameter of two-dimensional lattice-point-free convex bodies
Journal name American Mathematical Monthly   Check publisher's open access policy
ISSN 0002-9890
1930-0972
Publication date 1999-03
Year available 1999
Sub-type Article (original research)
DOI 10.2307/2589680
Volume 106
Issue 3
Start page 252
End page 255
Total pages 4
Place of publication Washington, DC United States
Publisher Mathematical Association of America
Collection year 2000
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 20 Jun 2013, 12:24:25 EST by Kay Mackie on behalf of School of Mathematics & Physics